# SDR SWAA2022012104115

- Difficulty date: May 6, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK PANEL # 632HB HAS SIGNS OF CORROSION ON ATTACH FLANGE / REMOVED AND REPLACED RM FUEL TANK ACCESS PANEL 632HB IAW B737 AMM 28-11-11-400-801 CAUSE. CORROSION IAW B737 SRM 57-20-01-2R1-FIGURE 20Y WITH NO PUBLISHED LIMITS. LEAKED CHECK IAW B737 AMM 28-11-00-790-801 LEAK CHECK GOOD.
